Original Research Article

Article volume = 2022 and issue = 2

Pages: 201–205

Article publication Date: November 21, 2022

You can download PDF file of the article here: Download

Visited 182 times and downloaded 143 times

The Generalizes of G**-Autonilpotent Groups

Sara Barin and Mohammad Mehdi Nasrabadi

Department of Mathematics, University of Birjand, Birjand, Iran.


We introduced a series on the subgroups generated by a group G and IA(G) and defined G**-autonilpotency on this series [2]. In this paper, we generalize these concepts and then study some properties of them and their relationships.


IA-group, n-IA-commutator series, autonilpotent groups, G**-autonilpotent groups, n-IA-nilpotent groups.

  • [1] S. Bachmuth, Automorphisms of free metabelian groups, Trans. Amer. Math. Soc. 118(1965) (1963), 93–104. 1
  • [2] S. Barin, M. M. Nasrabadi, IA-Commutator Series, Paper presented at the 3rd National Congress on Mathematics and Statistics, Gonbad Kavous University, Golestan, 24 February 2022. (document), 1
  • [3] R. G. Ghumde, S. H. Ghate, IA-automorphisms of p-groups, finite polycyclic groups and other results, Matematicki Vesnik, 67 (2015), 194–200. 1
  • [4] P. V. Hegarty, The absolute centre of a group, J. Algebra, 169 (1994), 929–935. 1
  • [5] S. F. Mohebian, S. Hosseini, Some properties of n-autonilpotent groups, Asian-European Journal of Mathematics, 12(01) (2019). 1
  • [6] F. Parvaneh, M. R. R. Moghaddam, Some properties of autosoluble groups, J. Math. Ext. 5(1) (2010), 13–19. 1, 2
Cite this article as:
  • Sara Barin and Mohammad Mehdi Nasrabadi, The Generalizes of G**-Autonilpotent Groups, Communications in Combinatorics, Cryptography & Computer Science, 2022(2), PP.201–205, 2022
  • Export citation to BibTeX